# SDR SWAA2014122235193

- Difficulty date: October 31, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 29,674 hours, 13,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FUSELAGE STATION 500C TO 500D, RBL 22.  R & R INTERCOSTAL IAW SRM.
